MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 100/95; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 100/95; NAIL, FIXATION, BONE
Model Number 71677100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent through a per-trochanteric fracture.The same was fixed with a trigen intertan interlocking screw lag screw 100mm/compression screw 95mm.Revision surgery was performed and it was noticed that the device mentioned was broken.The surgeon associates this fracture with continuous loading cycles and subsequent fatigue of the device.

Brand Name
LAG/COMP SCREW KIT 100/95
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9914321
Report Number1020279-2020-01115
Device Sequence Number3423391
Product Code JDS
UDI-Device Identifier03596010563323
UDI-Public03596010563323
Combination Product (Y/N)N
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71677100
Device Catalogue Number71677100
Device Lot Number19DM15815
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1